Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Milnor's invariant for links


Author: Kunio Marasugi
Journal: Trans. Amer. Math. Soc. 124 (1966), 94-110
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9947-1966-0198453-4
MathSciNet review: 0198453
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. T. Chen, Isotopy invariants of links, Ann. of Math. 56 (1952), 343-353. MR 0049557 (14:193g)
  • [2] R. H. Crowell and R. H. Fox, Introduction to knot theory, Ginn, New York, 1963. MR 0146828 (26:4348)
  • [3] R. H. Fox, Free differential calculus. I, II, III, Ann. of Math. 57 (1953), 547-560; 59 (1954), 196-210; 64 (1956), 407-419.
  • [4] R. H. Fox, K. T. Chen and C. Lyndon, Free differential calculus. IV, Ann. of Math. 68 (1958), 81-95. MR 0102539 (21:1330)
  • [5] J. Milnor, Link groups, Ann. of Math. 59 (1954), 177-195. MR 0071020 (17:70e)
  • [6] -, Isotopy of links, Lefschetz symposium, Princeton Mathematical Series, Vol. 12, 1957, pp. 280-306
  • [7] G. Torres, On the Alexander polynomial, Ann. of Math. 57 (1953), 57-89. MR 0052104 (14:574a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0198453-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society